# SDR ASOA2012110802449

- Difficulty date: October 23, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477.4-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9, 477.4 TO 500 HAS CORROSION.   AREA FOUND TO BE OUT LIMITS IAW 53-31-49-101-001-A01.  REMOVED SEAT TRACK IAW 53-31-49-000-801-A01.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A03.
